# SDR USAA2010092792102

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 43,116 hours, 16,218 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT - EMERGENCY EXIT LIGHT ON SIDEWALL NEAR FLOOR ADJACENT TO DOOR 2R IS MISSING LENS COVER.  MX REPLACED EXIT LIGHT LENS AT 2R DOOR.
